Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 74, Number 249

All articles in this issue are freely accessible.

Failure of the discrete maximum principle for an elliptic finite element problem
Andrei Draganescu, Todd F. Dupont and L. Ridgway Scott.
Math. Comp. 74 (2005), 1-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085400
A finite element method for nearly incompressible elasticity problems
Dietrich Braess and Pingbing Ming.
Math. Comp. 74 (2005), 25-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085401
A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems
Vivette Girault, Béatrice Rivière and Mary F. Wheeler.
Math. Comp. 74 (2005), 53-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085402
Convergence of a continuous Galerkin method with mesh modification for nonlinear wave equations
Ohannes Karakashian and Charalambos Makridakis.
Math. Comp. 74 (2005), 85-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085403
First and second order error estimates for the Upwind Source at Interface method
Theodoros Katsaounis and Chiara Simeoni.
Math. Comp. 74 (2005), 103-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085404
Numerical treatment of realistic boundary conditions for the eddy current problem in an electrode via Lagrange multipliers
Alfredo Bermúdez, Rodolfo Rodríguez and Pilar Salgado.
Math. Comp. 74 (2005), 123-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085405
Absorbing boundary conditions for the wave equation and parallel computing
Martin J. Gander and Laurence Halpern.
Math. Comp. 74 (2005), 153-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085406
Mathematical analysis of absorbing boundary conditions for the wave equation: the corner problem
Olivier Vacus.
Math. Comp. 74 (2005), 177-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085407
An extension and analysis of the Shu-Osher representation of Runge-Kutta methods
L. Ferracina and M. N. Spijker.
Math. Comp. 74 (2005), 201-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085408
Accurate solution of polynomial equations using Macaulay resultant matrices
Guðbjörn F. Jónsson and Stephen A. Vavasis.
Math. Comp. 74 (2005), 221-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085409
Improved methods and starting values to solve the matrix equations $X±A^{*}X^{-1}A=I$ iteratively
Ivan G. Ivanov, Vejdi I. Hasanov and Frank Uhlig.
Math. Comp. 74 (2005), 263-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085410
Recovering signals from inner products involving prolate spheroidals in the presence of jitter
Dorota Dabrowska.
Math. Comp. 74 (2005), 279-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085411
The inexact, inexact perturbed, and quasi-Newton methods are equivalent models
Emil Catinas.
Math. Comp. 74 (2005), 291-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085412
A solution to certain polynomial equations with applications to nonlinear fitting
Chris Connell.
Math. Comp. 74 (2005), 303-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085413
Directions for computing truncated multivariate Taylor series
Richard D. Neidinger.
Math. Comp. 74 (2005), 321-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085414
Real orthogonal polynomials in frequency analysis
C. F. Bracciali, Xin Li and A. Sri Ranga.
Math. Comp. 74 (2005), 341-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085896
Maaßcusp forms for large eigenvalues
Holger Then.
Math. Comp. 74 (2005), 363-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085897
On the absolute Mahler measure of polynomials having all zeros in a sector. II
Georges Rhin and Qiang Wu.
Math. Comp. 74 (2005), 383-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085898
The arithmetic of Jacobian groups of superelliptic cubics
Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel.
Math. Comp. 74 (2005), 389-410
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2085899
Determining the $2$-Sylow subgroup of an elliptic curve over a finite field
J. Miret, R. Moreno, A. Rio and M. Valls.
Math. Comp. 74 (2005), 411-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085900
Modular equations for hyperelliptic curves
P. Gaudry and É. Schost.
Math. Comp. 74 (2005), 429-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2085901
Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero
Amod Agashe and William Stein; with an Appendix by J. Cremona; B. Mazur.
Math. Comp. 74 (2005), 455-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085902
Applications and adaptations of the low index subgroups procedure
Marston Conder and Peter Dobcsányi.
Math. Comp. 74 (2005), 485-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085903
Construction of CM Picard curves
Kenji Koike and Annegret Weng.
Math. Comp. 74 (2005), 499-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2085904

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical methods, by Germund Dahlquist and Åke Björck.
Reviewer: Lothar Reichel
Math. Comp. 74 (2005), 519-520
Review information
Full-text PDF Free Access
Mathematical and computational methods for compressible flow, by M. Feistauer, J. Felcman and I. Straskraba.
Reviewer: Douglas Enright
Math. Comp. 74 (2005), 519-520
Review information
Full-text PDF Free Access